In June I suffered from a lot of sickness mostly in the morning. I had very light bleeding when my period was due. In July I was on holiday so decided to carry on taking my trinovum pill (which I have been on for 15 years), and I did not have my pill free week. I was still suffering from sickness so decided on 18th July to stop taking the pill. I had spotting on 23-25th. I have been having unprotected sex as my partner and I are ready to have a family anyway. I done a home pregnancy test on 14th August and it came back negative. Then on 15th August at night I had light bleeding and two days of heavy bleeding, not like a normal period, very thin and bright red. I have then had bleeding just in the morning and after sex for the past two days.
I have still had sickness, gone off my food slightly (well apart from sweet things). I have swollen stomach and at the start of the heavy bleeding has very bad stomach cramps and also had sore lower back.
The past few days my temperature seems to be a lot higher also. Is there a chance I could be pregnant, or maybe having a misscarriage or etopic. When can will I be able to carry out another pregnancy test. I am hoping I am pregnant and I know your body can play tricks on you sometimes when you want something. In July I though I was pregnant as I felt pregnant and looked swollen. Please can someone advise me on what to do. I don't want to waste the doctors time by going, just in case it is just because my hormones are getting back to normal after being on the pill for so long. Please help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?